# SDR DHL2003780015

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN FORWARD ENTRY DOOR LIGHT ILLUMINATED.  ADJUSTED DOOR UNLATCH SWITCH OUT FURTHER IAW BMM CHAPTER 52-11-01, OPS CHECKED GOOD.
